# SDR GTIA201910243716

- Difficulty date: October 21, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 19,534 hours, 8,860 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/AS REPORT WET SOCK SMELL ON FINAL UNTIL AFTER TOUCHDOWN.-PERFORMED TSM 05-50-00-810-831-A. PERFORMED ENGINE RUNS OF BOTH #1 AND #2. NO ODOR NOTED. OK FOR CONTINUED SERVICE.
